# SDR V2JA201207020001

- Difficulty date: June 25, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N164SL
- Make and model: Piagio P180
- Aircraft serial: 1134
- Aircraft time: 5,826 hours, 4,486 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Condition: Out Of Adjust
- Location: Power Lever
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

DURING APPROACH,   NOTICED A STRONG YAW AND RT TORQUE WAS CONSIDERABLY LOWER THEN THE LT BUT CLIMBING.  TORQUE QUICKLY RETURNED TO NORMAL, MATCHING THE RT AND NO OTHER ANOMALIES WERE NOTED.   MONITORED ENGINE FOR LAST 600 OR 700 FT OF APPROACH.  LANDING, ROLL OUT AND TAXI TO PARK, NORMAL.  PERFORMED POWER LEVER CAM SWITCH ADJUSTMENT TO BOTH POWER LEVERS IAW AMM 76-11-00.  PERFORMED RT ENGINE STATUS RIGGING IAW AMM 76-10-00.  GROUND AUTOFEATHER TEST NORMAL WITH EVEN POWER LEVER THROUGH OUT FULL TRAVELS IAW AMM 71-00-00.
